按条件检索“318”条记录

已选条件: 出版年: 2015 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
41. Almost Periodic Solutions for Stochastic Differential Equations Driven By G-Brownian Motion EI SCOPUS SCIE

作者:Zhang, Miao; Zong, Gaofeng

作者机构:[Zhang, M] Institute for Financial Studies, Department of Mathematics, Shandong University, Jinan, Shandong, China;[ Zong, G] Institute for Financial Studies, Department of Mathematics, Shandong University, Jinan, Shandong, China

来源:COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,2015,Vol.44,Issue.11,2371-2384

WOS被引数:1

资源类型:期刊论文

WOS:000356858100009

42. A fast method for a generalized nonlocal elastic model SCOPUS SCIE

作者:Du, Ning; Wang, Hong; Wang, Che

作者机构:[Du, Ning] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Hong; Wang, Che] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2015,Vol.297,72-83

WOS被引数:1

资源类型:期刊论文

WOS:000357541900005

43. On the comparison theorem for multi-dimensional G-SDEs SCOPUS SCIE

作者:Luo, Peng; Wang, Falei

作者机构:[Luo, Peng; Wang, Falei] Shandong Univ, Sch Math, Jinan, Peoples R China.; [Luo, Peng] Shandong Univ, Quiz Secur Inst Financial Studies, Jinan, Peoples R China.; [Luo, Peng] Univ Konstanz, Dept Math & Stat, Constance, Germany.

来源:STATISTICS & PROBABILITY LETTERS,2015,Vol.96,38-44

资源类型:期刊论文

WOS:000346894500005

44. Invariant and ergodic nonlinear expectations for G-diffusion processes SCOPUS SCIE

作者:Hu, Mingshang; Li, Hanwu; Wang, Falei; Zheng, Guoqiang

作者机构:[Hu, Mingshang] Shandong Univ, Qilu Inst Finance, Jinan, Peoples R China.; [Li, Hanwu; Wang, Falei; Zheng, Guoqiang] Shandong Univ, Sch Math, Jinan, Peoples R China.; [Wang, Falei] Shandong Univ, Inst Adv Res, Jinan, Peoples R China.

来源:ELECTRONIC COMMUNICATIONS IN PROBABILITY,2015,Vol.20,1-15

资源类型:期刊论文

WOS:000351986100001

45. One order numerical scheme for forward-backward stochastic differential equations EI SCOPUS SCIE

作者:Gong, Benxue; Rui, Hongxing

作者机构:[Gong, Benxue; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Gong, Benxue] Shandong Univ Technol, Sch Sci, Zibo 255049, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2015,Vol.271,220-231

WOS被引数:1

资源类型:期刊论文

WOS:000364538300020

46. AN OPTIMAL FEEDBACK CONTROL-STRATEGY PAIR FOR ZERO-SUM LINEAR-QUADRATIC STOCHASTIC DIFFERENTIAL GAME: THE RICCATI EQUATION APPROACH EI SCOPUS SCIE

作者:Yu, Zhiyong

作者机构:[Yu, Z] School of Mathematics, Shandong University, Jinan, 250100, China

来源:SIAM Journal on Control and Optimization,SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2015,Vol.53,Issue.4,2141-2167

WOS被引数:2

资源类型:期刊论文

WOS:000360666700017

47. A Central Limit Theorem for m-dependent Random Variables under Sublinear Expectations

作者:Xin-peng LI;

作者机构:[Xin-peng LI]School of Mathematics, Shandong University

来源:Acta Mathematicae Applicatae Sinica,2015,Issue.02,435-444

资源类型:期刊论文

48. Orthogonal matchings revisited SCOPUS SCIE

作者:Qu, Cunquan; Wang, Guanghui; Yan, Guiying

作者机构:[Qu, Cunquan; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yan, Guiying] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 10080, Peoples R China.

来源:DISCRETE MATHEMATICS,2015,Vol.338,Issue.11,2080-2088

WOS被引数:1

资源类型:期刊论文

WOS:000358459300026

49. THE TIME SECOND-ORDER CHARACTERISTIC FEM FOR NONLINEAR MULTICOMPONENT AEROSOL DYNAMIC EQUATIONS IN ENVIRONMENT SCOPUS SCIE

作者:Fu, Kai;Liang, Dong;Wang, Wenqia;Cui, Ming

作者机构:[Fu, K] Department of Mathematics and Statistics, York University, Toronto, ON M3J, Canada;[ Liang, D] Department of Mathematics and Statistics, York University, Toronto, ON M3J, Canada, School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, W] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Cui, M] College of Applied Sciences, Beijing University of Technology, Beijing, 100124, China

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2015,Vol.12,Issue.2,211-229

WOS被引数:1

资源类型:期刊论文

WOS:000354957200002

50. Time fractional dual-phase-lag heat conduction equation EI SCOPUS SCIE

作者:续焕英;蒋晓芸

作者机构:[Xu, H.-Y] School of Mathematics, Shandong University, Jinan, 250100, China, School of Mathematics and Statistics, Shandong University, Weihai, 264209, China;[ Jiang, X.-Y] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国物理B,CHINESE PHYSICS B,2015,Vol.24,Issue.3,211-217

WOS被引数:8

资源类型:期刊论文

WOS:000351056400033

51. A FIRST ORDER SEMI-DISCRETE ALGORITHM FOR BACKWARD DOUBLY STOCHASTIC DIFFERENTIAL EQUATIONS SCOPUS SCIE

作者:Bao, Feng;Cao, Yanzhao;Zhao, Weidong

作者机构:[Bao, F] Department of Mathematics and Statistics, Auburn University, Auburn, AL 36849, United States;[ Cao, Y] Department of Mathematics and Statistics, Auburn University, Auburn, AL 36849, United States;[ Zhao, W] School of Mathematics, Shangdong University, Jinan, China

来源:Discrete and continuous dynamical systems, Series B,DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2015,Vol.20,Issue.5,1297-1313

WOS被引数:1

资源类型:期刊论文

WOS:000355570400002

52. Deresiduums of implications on a complete lattice EI SCOPUS SCIE

作者:Su, Yong; Wang, Zhudeng

作者机构:[Su, Yong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Su, Yong; Wang, Zhudeng] Yancheng Teachers Univ, Sch Math Sci, Yancheng 224002, Jiangsu, Peoples R China.

来源:INFORMATION SCIENCES,2015,Vol.325,504-520

WOS被引数:1

资源类型:期刊论文

WOS:000362380600031

53. Locally one-dimensional-alternating segment explicit-implicit and locally one-dimensional-alternating segment Crank-Nicolson methods for two-dimension parabolic equations EI SCOPUS SCIE

作者:Zhang, Shou-Hui; Liang, Dong

作者机构:[Zhang, Shou-Hui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Zhang, Shou-Hui] Univ Jinan, Sch Math Sci, Jinan 250022, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J1P3, Canada.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2015,Vol.92,Issue.3,513-531

WOS被引数:1

资源类型:期刊论文

WOS:000347547900007

54. Acyclic Total Colorings of Planar Graphs SCIE

作者:Sun, Xiang Yong; Wu, Jian Liang

作者机构:[Sun, Xiang Yong] Shandong Econ Univ, Sch Math & Stat, Jinan 250014, Peoples R China.; [Wu, Jian Liang] Shandong Univ, Sch Math & Syst Sci, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2015,Vol.123,269-282

资源类型:期刊论文

WOS:000362309900022

55. Total Coloring of Planar Graphs Without Some Chordal 6-cycles SCOPUS SCIE

作者:Xu, Renyu; Wu, Jianliang; Wang, Huijuan

作者机构:[Xu, Renyu; Wu, Jianliang; Wang, Huijuan] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2015,Vol.38,Issue.2,561-569

WOS被引数:6

资源类型:期刊论文

WOS:000351527900009

56. 碎纸片拼接复原的数学模型与优化

作者:朱旭[1];焦熹[1];李亦凡[1]

作者机构:[朱旭;焦熹;李亦凡]山东大学数学学院,山东济南250100,中国

来源:读写算(教师版):素质教育论坛,SUZHI JIAOYU LUNTAN,2015,Issue.01,4-5

资源类型:期刊论文

57. Characterizations of residual coimplications of pseudo-uninorms on a complete lattice EI SCOPUS SCIE

作者:Su, Yong; Liu, Hua-Wen

作者机构:[Su, Yong; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2015,Vol.261,44-59

WOS被引数:9

资源类型:期刊论文

WOS:000346578700004

58. A block-centered finite difference method for Darcy-Forchheimer model with variable Forchheimer number EI SCOPUS SCIE

作者:Rui, Hongxing; Zhao, Danhui; Pan, Hao

作者机构:[Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhao, Danhui] China Oilfield Serv Ltd, Sanhe, Hebei, Peoples R China.; [Pan, Hao] Shandong Agr Univ, Sch Informat Sci & Engn, Tai An 271018, Shandong, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2015,Vol.31,Issue.5,1603-1622

WOS被引数:9

资源类型:期刊论文

WOS:000358730000013

59. Sums of divisors of the ternary quadratic with almost equal variables SCOPUS SCIE

作者:Hu, Liqun; Yao, Yanjun

作者机构:[Hu, Liqun; Yao, Yanjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Hu, Liqun] Nanchang Univ, Sch Math, Nanchang 330031, Jiangxi, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2015,Vol.155,248-263

WOS被引数:2

资源类型:期刊论文

WOS:000355637300014

60. On quadrilaterals and 4-path in claw-free graphs EI SCOPUS

作者:Zou, Qingsong ;Wang, Lili ;Li, Guojun

作者机构:[Zou, Qingsong ] Department of Mathematics, Xidian University, Xi'an; 710071, China;[Li, Guojun ] School of Mathematics, Shandong University, Jinan; 250100, China;[Wang, Lili ] School of Economics and Management, Chang'An University, Xi'an; 710064, China

来源:Journal of Combinatorial Mathematics and Combinatorial Computing,2015,Vol.95,289-300

资源类型:期刊论文

共 16 页, 318 条记录

TOP